Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 12 Pack

Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 12 Pack

Caution

Always read the label and follow the directions for use. Incorrect use could be harmful.

Available in store
Check other stores

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.

What this medicine is used for:
For the temporary relief of pain and/or inflammation associated with:
- Headache.
- Migraine headache.
- Tension headache.
- Muscular pain.
- Cold & flu symptoms.
- Period pain.
- Dental pain.
- Sinus pain.
- Back pain.
- Arthritic pain.
- Reduces fever.

Nurofen Quickzorb has an advanced formula for fast absorption.

Quick and effective pain relief.

Easy to swallow.

Absorbs quickly, relieves quickly.

Each caplet contains 342mg of Ibuprofen Lysine.

butan-1-olethanol absoluteethanolhypromelloseindustrial methylated spiritiron oxide blackisopropyl alcoholmagnesium stearatepovidonepropylene glycolpurified talcpurified waterShellacsodium starch glycollate type Astrong ammonia solutionsulfuric acidtitanium dioxide

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Storage Instructions: Store below 25 degrees Celsius. Keep out of reach of children.

Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews. Product pricing displayed online may differ from pricing available in-store. To display in-store pricing, please select "In-store" as your method of shopping in the Woolworths mobile app and ensure that your selected store location is correct to view current pricing in that store.